# SDR FQAR20141208047

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: General aviation
- Aircraft: N4188T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843124
- Aircraft time: 13,646 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV1614522
- Condition: Binding
- Location: Zone 100
- Part time: 1,618 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHEN THE PILOT ADVANCED THE THROTTLE DURING TAKEOFF, IT BECAME STUCK MID TRAVEL.  RETARDED THE TROTTLE AND REAPPLIED POWER.  THIS TIME THE THROTTLE ADVANCED NORMALLY.  DURING RETURN TO BASE, MAINTENANCE WAS ABLE TO DUPLICATE INTERMITTENT BINDING OF THE CARBURETOR, PREVENTING FULL POWER FROM BEING APPLIED.  THE CARBURETOR WAS REPLACED WITH NO OTHER DEFECTS NOTED.
